Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1980, Volume 16, Number 11, Pages 1943–1955 (Mi de4118)  

Ordinary Differential Equations

Some properties of eigenfunctions of a fourth-order differential operator with discontinuous coefficients

A. B. Budak

Lomonosov Moscow State University

Full text: PDF file (1110 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 02.08.1979

Citation: A. B. Budak, “Some properties of eigenfunctions of a fourth-order differential operator with discontinuous coefficients”, Differ. Uravn., 16:11 (1980), 1943–1955

Citation in format AMSBIB
\Bibitem{Bud80}
\by A.~B.~Budak
\paper Some properties of eigenfunctions of a fourth-order differential operator with discontinuous coefficients
\jour Differ. Uravn.
\yr 1980
\vol 16
\issue 11
\pages 1943--1955
\mathnet{http://mi.mathnet.ru/de4118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599424}


Linking options:
  • http://mi.mathnet.ru/eng/de4118
  • http://mi.mathnet.ru/eng/de/v16/i11/p1943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65
    Full text:47

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022